Cortisone Injection on SI joint - subsequent groin pain
avatar
painloopy posted:
I had an SI joint injection to the right side SI joint last week in preparation for radio frequency lesioning later this month. Unfortunately I think the doctor hit a nerve wrong and I immediately had terrible shooting pains down the back of my right leg and it continued for several days into the weekend. That has gotten better over time but I also have sharp nerve type pains in the front of my groin area on the right side also - I don't know if these are related or should I be worried about it being something else? It is not getting better as the back of the leg pain is. I've called my doctor but he hasn't returned my calls yet - putting ice on it but not helping. Any suggestions?
Reply
 
avatar
bj1208 responded:
Hi Painloopy - welcome to the support group -

I would suggest that if you don't get response back from this doctor then you may want to consider getting another doctor and be examined/evaluated. This is not normal what is happening and I would also suggest if it gets worse I would go to the ER.

Please keep us posted what you find out~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
bj1208 responded:
had an error message - so am posting this again - may appear 2 times - if it does sorry~~

Hi Painloopy - welcome to the support group -

I would suggest that if you don't get response back from this doctor then you may want to consider getting another doctor and be examined/evaluated. This is not normal what is happening and I would also suggest if it gets worse I would go to the ER.

Please keep us posted what you find out~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~